# SDR DLM88090588

- Difficulty date: February 25, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mechanism
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED HARDWARE OF TAILCONE RELEASE MECHANISM STA Y=1510.   REPLACED HARDWARE IAW AMM 20-30-01-201.
